Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having rashes after applied moisturizing cream. Taken injection celestone and clarityne. Further medication?

Hi, i am now in mexico city(Guadalajara), i am staying here for past 4 months, due to climate change i have applied the moisturizing cream from walmart, after two day, i have rashes and hitching in my had part alone, i have visited the general doctor here, She put me the injection Celestone and the TABLET Clarityne. After having this injections and tablets it reduce little bit, could you please provide me any alternative solution, i have CANDIDERMA plus cream, can i apply that? please advice.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
There is no need to apply another antifugal cream with probably a steroid in the Candiderma plus. The tablet clarityn should be enough to control the heat rash.
If there are any areas of low pigmentation and appears like a fungal infection, your doctor would have given the antifungal cream.
Try a sooting ointment like Calamine lotion on the skin where it burns the most and sun creams with SPF of at least 30 before going out.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor